MathSciNet Relay Station
MathSciNet bibliographic data
MR892591 47A15 (46B20 47B99)
Enflo, Per On the invariant subspace problem for Banach spaces. Acta Math. 158 (1987), no. 3-4, 213–313.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement